Advertisement

Archiv der Mathematik

, Volume 77, Issue 3, pp 222–232 | Cite as

Homology of the double loop space of the homogeneous space SU(n)/SO(n)

Article
  • 45 Downloads

Abstract.

We study the mod 2 homology of the double loop space of SU(n)/SO(n) using the Serre spectral sequence along with the Eilenberg–Moore spectral sequence. Then we also get the homology of the double loop space of the set of all Lagrangian subspaces of the symplectic vector space R2n.

Keywords

Vector Space Homogeneous Space Spectral Sequence Loop Space Double Loop 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • Y. Choi
    • 1
  1. 1.Department of Mathematics Education, Seoul National University, Seoul 151–742, Korea, yochoi@plaza.snu.ac.krKorea

Personalised recommendations